# SDR AWXA200400864

- Difficulty date: July 25, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546431255SP
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A DISBOND AREA WAS FOUND ON UPPER SURFACE OF LT OUTBOARD FORE FLAP 106.5 INCHES FROM OUTBOARD END.  MAINTENANCE REMOVED DAMAGED ON UPPER SURFACE OF LT OUTBOARD FORE FLAP FROM WBL 307.11 LT TO 413.61 LT; CLEANED AND PREPARED AREA; FABRICATED REPAIR DOUBLER AND CORE FILLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 31.
